2002, Vol.5, No.1, pp.44-50
In this work we prove new sufficient conditions for local controllability of systems described with discrete approximations of differential inclusions with delay
x(t+1) in Ft(x(t),x(t-k)) t=0,1,...,N-1,where x in Rn, k is a fixed positive number, Ft are the multifunctions from Rn x Rn into Rn with closed graphs. These sufficient conditions are based on Mordukhovich and Kruger coderivatives of the multifunction Ft and allow to avoid some restrictive assumptions with respect to the structure of the system.
Acrobat PDF (140KB)
Copyright © Nonlinear Phenomena in Complex Systems. Last updated: March 24, 2002